Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 206, NWS Des Moines, IA

June 29, 2005Ringgold County, Taylor County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 29, 2005, 11:14 PM CDT for Ringgold County, Taylor County, Iowa. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2005, 11:14 PM CDT (04:14 UTC)
Expired
Jun 30, 2005, 12:21 AM CDT
In force
67 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Ringgold County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 128 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 12:00 AM CDTTSTM WND DMG2 N Mount Ayr, IATREES DOWN IN COUNTY PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 9:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2195 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 300414
SVRDMX
IAC159-173-300515-
/O.NEW.KDMX.SV.W.0206.050630T0414Z-050630T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1114 PM CDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RINGGOLD COUNTY IN SOUTH CENTRAL IOWA.
  TAYLOR COUNTY IN SOUTHWEST IOWA.

* UNTIL 1215 AM CDT.

* AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF LENOX TO 10
  MILES SOUTHWEST OF BEDFORD...OR ALONG A LINE EXTENDING FROM 63
  MILES SOUTHWEST OF DES MOINES TO 95 MILES SOUTHWEST OF DES
  MOINES...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR BEDFORD MUNICIPAL AIRPORT BY 1120 PM CDT.
  NEAR DIAGONAL BY 1130 PM CDT.
  NEAR TINGLEY BY 1145 PM CDT.
  NEAR BLOCKTON BY 1150 PM CDT.
  NEAR MALOY BY 1155 PM CDT.
  NEAR REDDING BY MIDNIGHT CDT.

THE LOCATIONS OF CONWAY...SHARPSBURG...GRAVITY...CLEARFIELD...
BENTON...ELLSTON...DELPHOS...MOUNT AYR MUNICIPAL AIRPORT...
BEACONSFIELD AND KELLERTON ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4090 9493 4058 9493 4058 9403 4090 9403

$$

JUNGBLUTH
3 follow-up statements
000 
WWUS53 KDMX 300430
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT WED JUN 29 2005

IAC159-173-300515-
/O.CON.KDMX.SV.W.0206.000000T0000Z-050630T0515Z/
TAYLOR IA-RINGGOLD IA-
1130 PM CDT WED JUN 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RINGGOLD AND TAYLOR
COUNTIES UNTIL 1215 AM CDT...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF MOUNT AYR TO 9 MILES
SOUTHWEST OF BEDFORD...OR ALONG A LINE EXTENDING FROM 60 MILES
SOUTHWEST OF DES MOINES TO 94 MILES SOUTHWEST OF DES MOINES...AND
MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR DIAGONAL BY 1135 PM CDT.
  NEAR TINGLEY BY 1150 PM CDT.
  NEAR MALOY BY MIDNIGHT CDT.
  NEAR DELPHOS BY 1210 AM CDT.
  NEAR MOUNT AYR MUNICIPAL AIRPORT BY 1215 AM CDT.

THE LOCATIONS OF BEDFORD MUNICIPAL AIRPORT...CLEARFIELD...CONWAY...
BENTON...BLOCKTON...ELLSTON...BEACONSFIELD...REDDING AND KELLERTON
ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

LAT...LON 4090 9493 4058 9493 4058 9403 4090 9403

$$

JUNGBLUTH
000 
WWUS53 KDMX 300447
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT WED JUN 29 2005

IAC159-173-300515-
/O.CON.KDMX.SV.W.0206.000000T0000Z-050630T0515Z/
TAYLOR IA-RINGGOLD IA-
1146 PM CDT WED JUN 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR RINGGOLD COUNTY AND 
THE SOUTHEAST HALF OF TAYLOR COUNTY UNTIL 1215 AM CDT...
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED FOR THE 
NORTHWEST HALF OF TAYLOR COUNTY.

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
SOUTH OF LENOX...OR 74 MILES SOUTHWEST OF DES MOINES...AND MOVING
EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR MOUNT AYR BY 1155 PM CDT.
  NEAR MOUNT AYR MUNICIPAL AIRPORT BY MIDNIGHT CDT.
  NEAR ELLSTON BY 1205 AM CDT.
  NEAR BEACONSFIELD BY 1210 AM CDT.

THE LOCATIONS OF CLEARFIELD...MALOY...BENTON...DELPHOS...DIAGONAL...
TINGLEY AND KELLERTON ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR EASTERN IOWA.

LAT...LON 4089 9451 4058 9493 4058 9403 4090 9403

$$

JUNGBLUTH
000 
WWUS53 KDMX 300521
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1219 AM CDT THU JUN 30 2005

IAC159-173-300529-
/O.EXP.KDMX.SV.W.0206.000000T0000Z-050630T0515Z/
TAYLOR IA-RINGGOLD IA-
1219 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY AND WESTERN 
RINGGOLD HAS BEEN ALLOWED TO EXPIRE...
...A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EASTERN 
RINGGOLD COUNTY...

AT 1217 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT TAYLOR AND 
WESTERN RINGGOLD COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE. THE SEVERE THUNDERSTORM WARNING HAS BEEN 
EXTENDED FOR EASTERN RINGGOLD COUNTY AS A NEW SEVERE THUNDERSTORM 
WARNING.

LAT...LON 4090 9493 4058 9493 4058 9403 4090 9403

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:35 PM CDT, 7 hours 39 minutes earlier.

Area forecast discussion, Jun 29, 3:35 PM CDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT WED JUN 29 2005

.DISCUSSION...
MOST OF WX ACTION OVR FOR THE FCST PD WL BE IN THE FIRST PD WITH
VIGOROUS SYS MOVG THRU TNGT.  XPCT TSRA INIT SHORTLY AFTER ZN
RELEASE OVR NWRN IA WITH A SIG EVENT TAKING PLACE TNGT AS STG JET
AND STEEP LAPSE RATES ARE IN PLACE OVR THE CWA.  MAIN THREAT WL BE N
OF U.S. HWY 30 WITH TIMING BEING FRM LATE THIS AFTN THRU MIDN.
COOLER AND DRIER WX ON TAP POST FROPA WITH BUBBLE HIGH MOVG THRU
CNTRL U.S. THU THROUGH SAT.  NXT ROUND WL COME IN THE SAT NGT THRU
SUN NGT WITH THTE 4TH LOOKING TO BE ALRIGHT ATTM.  STILL RECOVERING
FM LIGHTNING STRIKE EARLIER TDA SO ANAL LMTD TO 1ST PD FOR THE MOST
PART.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 29, 5:55 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
555 PM CDT WED JUN 29 2005

IAZ004>007-015>017-023>028-033>039-044>050-301030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
555 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND CENTRAL IOWA NORTH OF HIGHWAY 30.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF THE AREA THIS
EVENING. SEVERE STORMS ARE LIKELY WITH THIS ACTIVITY. SUPERCELLS
WITH GOLFBALL SIZED HAIL...70 MPH WINDS AND AN ISOLATED TORNADO WILL
BE POSSIBLE INITIALLY WEST OF INTERSTATE 35. THESE STORMS MAY EVOLVE
INTO A DAMAGING WIND EVENT AS IT PROGRESSES TO THE EAST WITH THE
MAIN THREAT BECOMING STRAIGHT LINE WINDS UP TO 75 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SATURDAY NIGHT
THROUGH SUNDAY NIGHT. A FEW SEVERE STORMS AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING THROUGH 11 PM. ACTIVATION
MAY ALSO BE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.

IAZ057>062-070>075-081>086-092>097-301030-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
555 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 30.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF THE AREA THIS
EVENING. SEVERE STORMS ARE POSSIBLE WITH QUARTER SIZED HAIL AND WIND
GUSTS TO 65 MPH BEING THE MAIN THREATS. AN ISOLATED TORNADO WILL BE
POSSIBLE EARLY THIS EVENING WEST OF INTERSTATE 35. DAMAGING WINDS
WILL BECOME THE PRIMARY THREAT AFTER 9 PM AS THE STORMS PROGRESS TO
THE EAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SUNDAY AND SUNDAY
NIGHT. A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT THROUGH 1 AM. ADDITIONAL
SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.

DONAVON/KINNEY/FAB

In the hours before

Local storm report, Jun 29, 10:26 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1026 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     BAXTER                  41.83N 93.15W
06/29/2005                   JASPER             IA   AMATEUR RADIO

            18 INCH DIAMETER TREE SNAPPED 5 FEET OFF THE GROUND.

&&

SMALL
Local storm report, Jun 29, 10:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1028 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             BAXTER                  41.83N 93.15W
06/29/2005  0.88 INCH        JASPER             IA   LAW ENFORCEMENT

            NICKEL HAIL. POWER OUT.

&&

SMALL
Local storm report, Jun 29, 10:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1032 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     7 NW MANNING            41.98N 95.16W
06/29/2005                   CRAWFORD           IA   BROADCAST MEDIA

            DELAYED REPORT. 40X80 FOOT STORAGE BUILDING DESTROYED.
            FROM KCCI.

&&

SMALL
Local storm report, Jun 29, 10:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1050 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     2 N LAUREL              41.91N 92.92W
06/29/2005                   MARSHALL           IA   AMATEUR RADIO

            TREES AND POWER LINES DOWN OVER HIGHWAY 14.

1047 PM     HAIL             CRESTON                 41.06N 94.36W
06/29/2005  0.75 INCH        UNION              IA   AMATEUR RADIO

0958 PM     TSTM WND DMG     ANKENY                  41.72N 93.61W
06/29/2005                   POLK               IA   AMATEUR RADIO

            18 TO 24 INCH TREES DOWN NORTHERN ANKNEY ALONG HIGHWAY
            69.

1046 PM     HAIL             CRESTON                 41.06N 94.36W
06/29/2005  0.75 INCH        UNION              IA   BROADCAST MEDIA

            FROM KCCI.

&&

SMALL
Local storm report, Jun 29, 11:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1103 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND GST     2 N LAUREL              41.91N 92.92W
06/29/2005  65 MPH           MARSHALL           IA   AMATEUR RADIO

1050 PM     TSTM WND DMG     TAMA                    41.96N 92.57W
06/29/2005                   TAMA               IA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

&&

SMALL
Local storm report, Jun 29, 11:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     STANHOPE                42.29N 93.79W
06/29/2005                   HAMILTON           IA   LAW ENFORCEMENT

            SEMI TRUCK BLOWN OVER NEAR THE FLYING J TRUCK STOP.
            DELAYED REPORT.

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:20 PM CDTSevere Thunderstorm WarningDMXAudubon42 min
Jun 29, 7:22 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford38 min
Jun 29, 7:46 PM CDTSevere Thunderstorm WarningDMXGreene45 min
Jun 29, 7:53 PM CDTSevere Thunderstorm WarningDMXCalhoun52 min
Jun 29, 7:53 PM CDTTornado WarningDMXEmmet37 min
Jun 29, 8:05 PM CDTSevere Thunderstorm WarningDMXCarroll29 min
Jun 29, 8:10 PM CDTSevere Thunderstorm WarningDMXWebster70 min
Jun 29, 8:15 PM CDTSevere Thunderstorm WarningDMXBoone46 min
Jun 29, 8:24 PM CDTSevere Thunderstorm WarningDMXCass51 min
Jun 29, 8:29 PM CDTSevere Thunderstorm WarningDMXHamilton54 min
Jun 29, 8:36 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie39 min
Jun 29, 8:41 PM CDTSevere Thunderstorm WarningDMXAdair34 min
Jun 29, 8:45 PM CDTSevere Thunderstorm WarningDMXStory27 min
Jun 29, 8:50 PM CDTSevere Thunderstorm WarningDMXWright31 min
Jun 29, 8:52 PM CDTSevere Thunderstorm WarningDMXHardin58 min
Jun 29, 8:54 PM CDTSevere Thunderstorm WarningDMXFranklin64 min
Jun 29, 9:06 PM CDTSevere Thunderstorm WarningDMXDallas42 min
Jun 29, 9:19 PM CDTSevere Thunderstorm WarningDMXButler, Grundy59 min
Jun 29, 9:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo28 min
Jun 29, 9:33 PM CDTSevere Thunderstorm WarningDMXCass42 min
Jun 29, 9:49 PM CDTSevere Thunderstorm WarningDMXBremer60 min
Jun 29, 10:00 PM CDTSevere Thunderstorm WarningDMXUnion31 min
Jun 29, 10:11 PM CDTSevere Thunderstorm WarningDMXJasper49 min
Jun 29, 10:22 PM CDTSevere Thunderstorm WarningDMXMarshall41 min
Jun 29, 10:41 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama49 min
Jun 29, 11:04 PM CDTSevere Thunderstorm WarningDMXClarke, Union63 min
Jun 29, 11:41 PM CDTSevere Thunderstorm WarningDMXLucas, Warren52 min
Jun 29, 11:55 PM CDTSevere Thunderstorm WarningDMXMarion53 min
Jun 30, 12:05 AM CDTSevere Thunderstorm WarningDMXMonroe42 min
Jun 30, 12:18 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold59 min
Jun 30, 12:22 AM CDTSevere Thunderstorm WarningDMXMahaska54 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.